Bias-corrected confidence bands in nonparametric regression

Xia, Yingcun . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 1998. 60 (4) :797-811

Locate this article in:

Bibtex

@article{CIS-149716,
  Author = {Xia, Yingcun},
  Title = {Bias-corrected confidence bands in nonparametric regression},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {60},
  Number = {4},
  Year = {1998},
  Pages = {797--811},
  Keywords = {Local polynomial regression}
}

Similar articles